BibTeX record journals/tcs/Smith01

download as .bib file

@article{DBLP:journals/tcs/Smith01,
  author    = {Barbara M. Smith},
  title     = {Constructing an asymptotic phase transition in random binary constraint
               satisfaction problems},
  journal   = {Theor. Comput. Sci.},
  volume    = {265},
  number    = {1-2},
  pages     = {265--283},
  year      = {2001},
  url       = {http://dx.doi.org/10.1016/S0304-3975(01)00166-9},
  doi       = {10.1016/S0304-3975(01)00166-9},
  timestamp = {Wed, 19 Nov 2003 16:11:32 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Smith01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}